# SDR 2008UALA03288

- Difficulty date: June 9, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 60,741 hours, 20,411 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: O

## Discrepancy

STINK ODOR IN FLIGHT DECK AT TAKEOFF AND LANDING.  NR 1 ENG BEARING FAILURE CAUSING OIL LEAK/COKING ODOR COMING IN THROUGH ENG BLEED AIR.  REPLACED NR 1 ENG.
